# SDR SWIA200413849

- Difficulty date: September 21, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 12,861 hours, 17,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Rccb
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: M
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO IAH, NOTICED BURNING SMELL IN COCKPIT.  SHORTLY AFTER, THERE WAS AUDIBLE CHATTER IN WHAT SOUNDED LIKE A RELAY OPENING/CLOSING.  REPLACED LEFT PACK RCCB.  OPERATIONAL CHECKS GOOD.
